본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Bulletin of the Korean Mathematical Society = 대한수학...Bulletin of the Korean Mathematical Society = 대한수학회보 16건

  1. [국내논문]   A note on mean value property and monotonicity  

    Lahiri, Indrajit (Department of Mathematics, Jadavpur University)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.33 no.3 ,pp. 329 - 334 , 1996 , 1015-8634 ,

    초록

    The notion of approximate derivative was introduced by Denjoy in 1916 [3]. Khintchine [5] proved that Rolle's theorem holds for approximate derivatives and Tolstoff [8] proved that every approximate derivative is of Baire class 1 and has Darboux property. Goffman and Neugebauer [4] proved the above results of Tolstoff [8] in a different and simplified method. Also they [4] proved indirectly (via Darboux property) that approximate derivatives possess mean value property.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [국내논문]   The analysis of multigrid method for nonconforming method for the stationary stokes equations  

    Kang, Kab-Seok (Department of Mathematics, Korea Advanced Institute of Science and Technology, Taejon, Korea 305-701 ) , Kwak, Do-Young (Department of Mathematics, Korea Advanced Institute of Science and Technology, Taejon, Korea 305-701Department of Mathematics, Korea Advanced Institute of Science and Technology, Taejon, Korea 305-701 ) , Yon, Yoon-Jung (Department of Mathematics, Korea Advanced Institute of Science and Technology, Taejon, Korea 305-701)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.33 no.3 ,pp. 343 - 357 , 1996 , 1015-8634 ,

    초록

    The notion of approximate derivative was introduced by Denjoy in 1916 [3]. Khintchine [5] proved that Rolle's theorem holds for approximate derivatives and Tolstoff [8] proved that every approximate derivative is of Baire class 1 and has Darboux property. Goffman and Neugebauer [4] proved the above results of Tolstoff [8] in a different and simplified method. Also they [4] proved indirectly (via Darboux property) that approximate derivatives possess mean value property.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [국내논문]   Almost derivations on the banach algebra $C^n$[0,1]  

    Jun, Kil-Woung (Department of Mathematics, Chungnam National University, Taejon 305-764 ) , Park, Dal-Won (Department of Mathematics Education, Kongju National University, Kongju 314-701)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.33 no.3 ,pp. 359 - 366 , 1996 , 1015-8634 ,

    초록

    A linear map T from a Banach algebra A into a Banach algebra B is almost multiplicative if $\left\ $\mid$ T(fg) - T(f)T(g) \right\ $\mid$ \leq \in\left\ $\mid$ f \right\ $\mid$ \left\ $\mid$ g \right\ $\mid$ (f,g \in A)$ for some small positive $\in$. B.E.Johnson [4,5] studied whether this implies that T is near a multiplicative map in the norm of operators from A into B. K. Jarosz [2,3] raised the conjecture : If T is an almost multiplicative functional on uniform algebra A, there is a linear and multiplicative functional F on A such that $\left\ $\mid$ T - F \right\ $\mid$ \leq \in', where \in' \to 0$ as $\in \to 0$. B. E. Johnson [4] gave an example of non-uniform commutative Banach algebra which does not have the property described in the above conjecture. He proved also that C(K) algebras and the disc algebra A(D) have this property [5]. We extend this property to a derivation on a Banach algebra.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [국내논문]   Best simulaneous approximations in a normed linear space  

    Park, Sung-Ho (Department of Mathematics, Sogang University, CPO 1142, Seoul 121-742)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.33 no.3 ,pp. 367 - 376 , 1996 , 1015-8634 ,

    초록

    We characterize best simultaneous approximations from a finite-dimensional subspace of a normed linear space. In the characterization we reveal usefulness of a minimax theorem presented in [2,4].

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [국내논문]   The consistency estimation in nonlinear regression models with noncompact parameter space   피인용횟수: 1

    Park, Seung-Hoe (Department of Mathematics, Yonsei University ) , Kim, Hae-Kyung (Department of Mathematics, Yonsei University ) , Jang, Sook-Hee (Department of Mathematics, Yonsei University)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.33 no.3 ,pp. 377 - 383 , 1996 , 1015-8634 ,

    초록

    We consider in this paper the following nonlinear regression model $$ (1.1) y_t = f(x_t, \theta_o) + \in_t, t = 1, \ldots, n, $$ where $y_t$ is the tth response, $x_t$ is m-vector imput variable, $\theta_o$ is a p-vector of unknown parameter belong to a parameter space $\Theta, f:R^m \times \Theta \ to R^1$ is a nonlinear known function, and $\in_t$ are independent unobservable random errors with finite second moment.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [국내논문]   Mane genericity theorem for differentiable maps  

    Lee, Kyung-Bok (Department of Mathematics, Hoseo University, Asan-Shi, Chung-Nam 337-850)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.33 no.3 ,pp. 385 - 392 , 1996 , 1015-8634 ,

    초록

    Smale [16] posed the following question; is having an attracting periodic orbit a generic property for diffeomorphisms of two-sphere $S^2\ulcorner$(A generic property of $f \in Diff(M)$ is one that is true for a Baire set in Diff(M)). Mane[5] and Plykin[13] had an positive answer for Axiom A diffeomorphisms of $S^2$. To explain our theorem, we begin by briefly recalling stability conjecture posed by palis and smale.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [국내논문]   Remarks on the reidemeister numbers   피인용횟수: 1

    Li, Degui (Department of Mathematics, Yanbian University)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.33 no.3 ,pp. 397 - 409 , 1996 , 1015-8634 ,

    초록

    Let X be a connected compact polyhedron and $f : X \to X$ a selfmap of X. The Reidemeister number of f is denoted by R(f).

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [국내논문]   The denjoy extension of the mcshane integral   피인용횟수: 2

    Park, Jae-Myung (Department of Mathematics, Chungnam National University, Taejon, 305-764 ) , Lee, Deok-Ho (Department of Mathematics, Kongju National University, Kongju, 314-701)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.33 no.3 ,pp. 411 - 417 , 1996 , 1015-8634 ,

    초록

    Some generalizations of the Riemann integral have been studied for real-valued functions. One of these generalizations leads to an integral, often called the McShane integral, that is equivalent to the Lebesgue integral.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [국내논문]   Almost sure convergence for weighted sums of I.I.D. random variables (II)  

    Sung, Soo-Hak (Department of Applied Mathematics, Pai Chai University, Taejon 302-735)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.33 no.3 ,pp. 419 - 425 , 1996 , 1015-8634 ,

    초록

    Let ${X, X_n, n \geq 1}$ be a sequence of independent and identically distributed(i.i.d) random variables with EX = 0 and $E $\mid$ X $\mid$ ^p

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [국내논문]   Spectra and numberical ranges  

    Yang, Youngoh (Department of Mathematics, Cheju National University)
    Bulletin of the Korean Mathematical Society = 대한수학회보 v.33 no.3 ,pp. 427 - 434 , 1996 , 1015-8634 ,

    초록

    The theory of numerical ranges in unital normed algebras has extensively studied by many authors, for examples, see [1], [2] for details.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지